British Tinnitus Association

Complan

Hi folks. Just wondering if any one has had an experience of Complan affecting their tinnitus. Due to exhaustion from tinnitus , a tooth extraction and adverse reactions to anti biotics, I didn't feel like eating g but have found I enjoy Complan. Resting g and NOT feeling stressed because Dr has signed me off for a fortnight ago week ago, I am somewhat perplexed that my tinnitus has ramped up considerably and the hiss is non mask able and very hard to distract from. Looking at Complan ingredient, I sachet has more than the entire daily amount forward woman. Could it be this ?.😯

5 Replies
oldestnewest

Hi Lindsey

More than the recommended amount of what? I think, and I think you probably know this as well, that it's more likely to be the stress of your dental issues and the adverse reaction to the medication that's causing your T to intensify, rather than an ingredient in the Complan.

Reply

Hi Lindsay, I don't think that food ingredients would aggravate T. It is most likely the stress of the dental extraction, and your life generally; our tinnitus just feeds on stress doesn't it? It is a vicious circle - we are stressed by our T and our T increases because of this stress! Mine went up last weekend, stress, and I am trying to feel relaxed about it, but so far it isn't working! Distraction by nice activity, whatever I am doing, is what usually works for me. Love and best wishes, Angela xx

2 likes
Reply

I think I agree with Angela. And I hope that you feel better soon!

1 like
Reply

Thanks all. I'm feeling much better and enjoying spending time in my house doing art and writing as well as walks in the nearby nature reserve. Feel. ore relaxed than can remember . That's why I'm so perplexed it's got so much worse - maybe it's picking up my frustration ! Guess one swallow a summer does not make , not that's it's anything like summer ! Have a nice day all 😊

3 likes
Reply

It sounds like your dentist's visit was the problem, rather than the Complan. I know the sounds of the dentist's drill send my tinnitus sky high and if you have had an anaesthetic as well you may be have been feeling woozy from that. Some pain medicines like aspirin can make tinnitus worse too.

1 like
Reply

You may also like...